# SDR JJBA20251008025

- Difficulty date: September 15, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE CARGO L-FRAME 65 BTW STR 17L-19L FOUND CORRODED. RF1, ENTRANCE CARGO L-FRAME 65 BTW STR 17L-19L OUT OF LIMIT. RF1, ENTRANCE CARGO L-FRAME 65 BTW STR 15L-16L CUTOUT WAS DONE. RF1 ENTRANCE CARGO L-FRAME 65 CORROSION BTW STR 17L-19L REPAIRED.
